View Single Post
  #4  
Old February 23rd, 2012, 06:40 PM
Longblades Longblades is offline
Senior Contributor
 
Join Date: Apr 2007
Posts: 2,067
I can't speak to the symptoms you describe, especially ripping out his hair but some thoughts are: Had he been given a flea treatment recently by yourselves and was possibly overdosed when the Vets gave him another? By the way, it was most irresponsible of your Vet to give your cat any kind of treatment without your permission. Whether it was an overdose or not. Perhaps I have made an erroneous assumption? Did your mother know he was going to give a flea treatment?

If he got flea treatment, rabies and other vaccinations all at the same time AND was neutered (sedation/anesthesia) that all could have been too much for his system. I have to separate rabies from other vacc. with two of my cats but their symptoms before I knew that were prolonged lethargy. But your cat could be reacting differently.

Have you told the Vet what is going on? I think you need to, probably only the Vet knows exactly what happened when your cat was in. It does sound like your poor boy needs a Vet visit anyway, that's not right and must be awfully distressing for him.
Reply With Quote